EconPapers    
Economics at your fingertips  
 

On Chebyshev-type discrete quasi-interpolants

María José Ibáñez-Pérez

Mathematics and Computers in Simulation (MATCOM), 2008, vol. 77, issue 2, 218-227

Abstract: In this paper new discrete quasi-interpolants on the real line are defined with good error constants for enough regular functions. Some oversampling is permitted in order to have some freedom degrees and so a minimization problem is established. This problem has always a solution that can be characterized in terms of the best uniform approximation by constant functions to some appropriate splines. Some examples are given and the error is analyzed.

Keywords: B-splines; Discrete quasi-interpolants; Quasi-interpolation error; Chebyshev-type discrete quasi-interpolants (search for similar items in EconPapers)
Date: 2008
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475407002388
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:77:y:2008:i:2:p:218-227

DOI: 10.1016/j.matcom.2007.08.018

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:77:y:2008:i:2:p:218-227